Forum Replies Created
October 11, 2013 at 1:23 am in reply to: Mast Cell Disorder #4501
could DI cause seizures? I have a daughter that is having issues with seizures and a neurologist has diagnosed her with migraines that cause seizures…partial epilepsy, but my daughter feels it has something to do with hydration. when she was little she has had to be put on IV fluids for dehydration many times, even recently she had to be given IV fluids.October 11, 2013 at 12:47 am in reply to: eye exam issue #4500
thank you for the explanation about the O2! That is great to know. My GP couldn’t explain why it worked he related it to a hyperbaric chamber…I saw him yesterday because I needed some relief from the pain and the only thing he would prescribe was prednisone for yesterday and today.20 mg It stop the worst part of my headache within 2hrs. I asked him about Diamox and then he threw out a name of another drug I had never heard of. He said he would look into Diamox. I see him again tomorrow…I have a referral for a neurosurgeon, not sure how long it will take to get in to see him and if he will be the kind to listen? I don’t like taking prednisone but at least I know it does something. He got the report from the optometrist and he though it was significant.October 8, 2013 at 6:21 pm in reply to: eye exam issue #4495
Is an MRV an MRI with dye? if it is, no I have not. My CT had dye though, not that that helps. It is very difficult to get an MRI in Canada. A specialist has to requisition it and they don’t like to do it because it cost the government money. Its very hard to get in to see a specialist. I can probably get one done privately. I will look into that tomorrow, I see my GP. I understand about toperimate and florinef are cancelling each other out. The way the cardiologist explained it to me is I am not getting enough blood carrying O2 to my brain. when I was is the hospital the only way they could stop my headaches was to put me on O2. I do notice a difference on florinef, I feel like I actually get air when I breath. My head felt clearer and have started to have memory return. But about 2 week into taking it my headaches started getting out of control again. I spoke to my cardiologist today and he told me to stop taking florinef for a few days to see if it helps my headaches. What medications are recommended to treat POTS/dysautonomia symptoms? if any?? I will also talk to my GP about Diamox. Thanks for taking the time to reply! If I could come to Texas I would! I may take you up on a referral to someone a little closer to the boarder though. 🙂 I was thinking about my headaches, they are over that left eye, and that left eye is the one that droops and that side of my face goes numb. I’m starting to wonder if there is something to this bleed!!October 7, 2013 at 12:23 pm in reply to: eye exam issue #4493
Hi Thanks for responding to my post 🙂 I am in a small town in southern Saskatchewan, Canada…Very far from Texas!! My optometrist didn’t mention where specifically the bleed is. I guess my biggest concern with my headaches is that they haven’t figured them out yet; it feels like I have a lot of pressure in my head. I can’t bend over to pick anything up. I guess my concern is, could pressure in the brain cause a bleed on the eye? or EDS related? I have had an MRI and a CT to check for an aneurysm and they tell me those are fine but I am not convinced they are looking for anything other than the aneurysm so it might not be fine and I think I need a lumbar to test pressure in the brain but my Dr. here won’t/can’t do it which means I need to go about two hrs. away. The only blessing right now is my cardiologist understands EDS and dysautanomia (sp?) issues. I just need to be patient. I will have to go onto another computer to look at the check list, my laptop can’t open it. I will post on that as soon as I can.September 6, 2011 at 8:49 pm in reply to: EDS/Mast Cell/Dysautonomia Connection? #1446
Diana Just wondering who the Geneticist in Canada you were referring to is? I am trying to get as much info to my Dr as possible and being in Canada I would love for him to talk to this geneticistJuly 4, 2011 at 5:48 am in reply to: Excitotoxin's and EDS #1283
wow reading all of this really aligns with some of my own discoveries…I have had issues with food additives for some time now. I can have a sip of something with artificial sweetener in it (unknowing) and I can tell you instantly as my stomach feels like I just ate a large rock. MSG can have me running to the bathroom in under 10 min. I have a friend who has been struggling for yrs with sililar symptoms as me and I finally said to her a few weeks ago that I am convinced she has EDS too! I have been put on an acid reducer because I was having chronic hiccups. I also take zertec regularly because I just seemed to feel better who knew!!! I feel more POTSY when I skip it. I just thought I was having a bad day! I do have to say I am also very affected by pressure systems that come through particularly drastic changes. I have recently gone on ritalin to help with my fatigue….It has boosted my energy some but mostly helped with my myofacial pain. when that happened it really made me start to look at all my symptoms a little differently.